# SDR FDEA202207011652

- Difficulty date: July 1, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70341
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - STATION 5-11 TO STATION 5-32 LONGERON 50 LEFT FOUND CORROSION. CORROSION AT CENTER CARGO - STATION 5-11 TO STATION 5-32 LONGERON 50 LEFT   REMOVED AND FOUND EXCEED LIMIT AS PER SRM 53-00-05-2R REPAIR 1 FIGURE 203. REPAIR   CARRIED OUT AT CENTER CARGO STATION 5-2.21 TO STATION 5-62.45 LONGERON 50 LEFT AS   PER EA .#:1-5310-T0341526 A P2 TITLE : FUSELAGE - MAINFRAME - CORROSION REPAIR ON   CENTER FUSELAGE SECTION LONGERON L-50L AT STA5-62.450. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
